# SDR WRLA200325

- Difficulty date: December 8, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2568A13
- Condition: Damaged
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON PASSING ACCELERATION ALTITUDE A/C SUSTAINED MULTIPLE MALFUNCTIONS.  PASSING 1968 FT OCH ALT GCP WENT TO BLANK.  SIMULTANEOUSLY CAPT SIDE FD BLANK.  CAPT SIDE ALT READOUT INDICATED 1500 FT LOW, VERIFIED WITH LUKE AFT DEP.  CAPT SIDE AIRSPEED INDICATED 20-30 KTS SLOWER THAN F/O SIDE.  LVL 2 'SEL ELEV FEEL MAN' LATER EXTINGUISHED.  LVL 2 'LSAS ALL FAIL ALERT.  PERFORMED PILOT & STATIC LEAK CHECKS & VERIFICATION OF INDICATIONS ALL GOOD.  RAN ALL LSAS & WERE GOOD.  PERFORMED, ELEV FEEL ZRTS AND IT CHECKED GOOD.  PROBLEMS WERE CAUSED BY IMPROPERLY INSTALLED AOA SENSOR   REMOVED AND REPLACED ANGLE OF ATTACH SENSOR.  (M)
